Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 11,     Number 3,     Fall 2003

 

A TIME-DELAY MODEL FOR PREY-PREDATOR GROWTH WITH STAGE STRUCTURE
YASUHISA SAITO AND YASUHIRO TAKEUCHI

Abstract. This paper studies a stage-structured preypredator model based on the model proposed in [1], where the stage-structure is introduced by considering a time to maturity for predator as a time delay. We establish conditions for the local asymptotic stability and global attractivity of an interior equilibrium of the model.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)